Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA Fitzpatrick algorithm for multivariate rational interpolation
Author(s) Landy Rabehasaina, Peng Xia, Shugong Zhang
TypeArticle in Journal
AbstractIn this paper, we first apply the Fitzpatrick algorithm to osculatory rational interpolation. Then based on a Fitzpatrick algorithm, we present a Neville-like algorithm for Cauchy interpolation. With this algorithm, we can determine the value of the interpolating function at a single point without computing the rational interpolating function.
KeywordsFitzpatrick algorithm, Rational interpolation, Gröbner basis, Neville-like algorithm
ISSN0377-0427
URL http://www.sciencedirect.com/science/article/pii/S0377042711002597
LanguageEnglish
JournalJournal of Computational and Applied Mathematics
Volume235
Number17
Pages5222 - 5231
Year2011
Edition0
Translation No
Refereed No
Webmaster